Global regularity of the solutions to the capillarity problem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 3 (1976) no. 1, pp. 157-175.
@article{ASNSP_1976_4_3_1_157_0,
     author = {Gerhardt, Claus},
     title = {Global regularity of the solutions to the capillarity problem},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {157--175},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 3},
     number = {1},
     year = {1976},
     zbl = {0338.49008},
     mrnumber = {602007},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1976_4_3_1_157_0/}
}
TY  - JOUR
AU  - Gerhardt, Claus
TI  - Global regularity of the solutions to the capillarity problem
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1976
DA  - 1976///
SP  - 157
EP  - 175
VL  - Ser. 4, 3
IS  - 1
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1976_4_3_1_157_0/
UR  - https://zbmath.org/?q=an%3A0338.49008
UR  - https://www.ams.org/mathscinet-getitem?mr=602007
LA  - en
ID  - ASNSP_1976_4_3_1_157_0
ER  - 
%0 Journal Article
%A Gerhardt, Claus
%T Global regularity of the solutions to the capillarity problem
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1976
%P 157-175
%V Ser. 4, 3
%N 1
%I Scuola normale superiore
%G en
%F ASNSP_1976_4_3_1_157_0
Gerhardt, Claus. Global regularity of the solutions to the capillarity problem. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 3 (1976) no. 1, pp. 157-175. http://www.numdam.org/item/ASNSP_1976_4_3_1_157_0/

[1] E. Bombieri - E. Giusti, Local estimates for the gradient of non-parametric surfaces of prescribed mean curvature, Comm. Pure Appl. Math., 26 (1973), pp. 381-394. | MR | Zbl

[2] P. Concus - R. Finn, On capillary free surfaces in a gravitational field, Acta Math., 132 (1974), pp. 207-223. | MR | Zbl

[3] C. Gerhardt, Existence, regularity, and boundary behaviour of generalized surfaces of prescribed mean curvature, Math. Z., 139 (1974), pp. 173-198. | MR | Zbl

[4] C. Gerhardt, On the capillarity problem with constant volume, Ann. Sc. Norm. Sup. Pisa, S. IV, 2 (1975), pp. 303-320. | Numdam | MR | Zbl

[5] C. Gerhardt, Hypersurfaces of prescribed mean curvature over obstacles, Math. Z., 133 (1973), pp. 169-185. | MR | Zbl

[6] C. Gerhardt, Existence and regularity of capillary surfaces, Boll. U.M.I., 10 (1974), pp. 317-335. | MR | Zbl

[7] O.A. Ladyzhenskaya - N.N. Ural'Ceva, Linear and quasilinear elliptic equations, New York-London, Academic Press (1968). | MR | Zbl

[8] O.A. Ladyzhenskaya - N.N. Ural'Ceva, Local estimates for gradients of solutions of non-uniformly elliptic and parabolic equations, Comm. Pure Appl. Math., 23 (1969), pp. 677-703. | MR | Zbl

[9] J.H. Michael - L.M. Simon, Sobolev and mean-value inequalities on generalized submanifolds of Rn, Comm. Pure Appl. Math., 26 (1973), pp. 361-379. | MR | Zbl

[10] M. Schechter, On Lp estimates and regularity, I, Am. J. Math., 85 (1963), pp. 1-13. | MR | Zbl

[11] L.M. Simon - J. Spruck, Existence and regularity of a capillary surface with prescribed contact angle, to appear. | Zbl

[12] J. Spruck, On the existence of a capillary surface with prescribed contact angle, Comm. Pure Appl. Math., to appear. | MR | Zbl

[13] N.S. Trudinger, Gradient estimates and mean curvature, Math. Z., 131 (1973), pp. 165-175. | MR | Zbl

[14] N.N. Ural'Ceva, Nonlinear boundary value problems for equations of minimal surface type, Proc. Steklov Inst. Math., 116 (1971), pp. 227-237. | MR | Zbl

[15] N.N. Ural'Ceva, The solvability of the capillarity problem, Vestnik Leningrad Univ. No. 19 Mat. Meh. Astronom. Vyp., 4 (1973), pp. 54-64, Russian. | MR